# SDR ASMF20180821001

- Difficulty date: June 1, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 46,934 hours, 24,270 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 373A2101101
- Part serial: 21013220A
- Condition: Leaking
- Location: Rt Mlg
- Part time: 46,934 hours, 24,270 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT CHECK, A HYDRAULIC LEAK WAS DETECTED FROM RIGHT MAIN LANDING GEAR.  MAINTENANCE PERFORMED AN INSPECTION IAW AMM 32-11-21, DETECTING A HYDRAULIC LEAK BY RIGHT ACTUATOR,  OUT OF LIMITS.  THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR WAS REPLACED IAW AMM 32-32-11, TESTED CORRECT.
